# SDR REXA2019021700252

- Difficulty date: February 17, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 601R35031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 I/B AND O/B FLOOR PANEL LANDINGS HAS CORROSION SPOTS BETWEEN FS 574 THRU FS 621, IN THE CARGO BAY. REPLACED LBL27, FS 574 TO FS621 BEAM CAP IAW SRM 51-42-21 & 51-42-22.
